Research areas
Education
Ph.D., National Taiwan University
Ph.D., National Taiwan University
115年度中央大學數學系特聘教授
114 年度中央大學理學院永烜學術獎(2025)
羅家倫校長年輕傑出研究獎(2023)
國家理論科學研究中心(NCTS)中心科學家(2023-2025, 2025-2027)
Canadian Mathematical Society G. de B. Robinson Award (2022)
國科會吳大猷先生紀念獎(2022)
中華民國數學會青年數學家獎(2021)
國家理論科學研究中心年輕理論學者獎(2020)
中央大學新聘傑出教研人員(2019, 2020)
[1]. (with S.-J. Cheng and U. R. Suh) “Categorical Equivalences of Finite W-Superalgebras and Clifford Twists", preprint (arxiv).
[2]. (with S.-J. Cheng) “Whittaker modules and representations of finite W-algebras of queer Lie superalgebras”, preprint (arxiv).
[3]. (with V. Mazorchuk) "Serre functors for Lie superalgebras and tensoring with Sᵗᵒᵖ(𝖌₁)". preprint (arxiv).
[4]. "Annihilator ideals and blocks of Whittaker modules over quasireductive Lie superalgebras", preprint (arxiv).
[5]. (with S.-J. Cheng and U. R. Suh) "Whittaker modules of central extensions of Takiff superalgebras and finite supersymmetric W-algebras", Communications in Mathematical Physics, 407, 13 (2026). Journal Link.
[6]. (with S.-J. Cheng) "Whittaker categories of quasi-reductive Lie superalgebras and principal finite W-superalgebras", Transformation Groups, 31, 327–368 (2026). Journal Link.
[7]. (with Y. Wang) "Typical blocks of the category O and Whittaker modules for Takiff superalgebras", Journal of the London Mathematical Society, Volume 112, Issue 5 (2025), e70342. Journal Link.
[8]. (with S.-J. Cheng) "Whittaker categories of quasi-reductive Lie superalgebras and quantum symmetric pairs", Forum of Mathematics, Sigma, Vol. 12, e37 (2024), 1-29. Journal Link.
[9]. "Kostant's problem for Whittaker modules", Letters in Mathematical Physics, 114, 10 (2024). Journal Link.
[10]. (with Y.-N. Peng) "Parabolic category O for periplectic Lie superalgebras pe(n)", Transformation Groups 29, 17–45 (2024). Journal Link.
[11]. (with S.-J. Cheng, V. Mazorchuk) "Whittaker categories, properly stratified categories and Fock space categorification for Lie superalgebras", Communications in Mathematical Physics, 401, pages 717–768 (2023). Journal Link.
[12]. "On semisimplicity of Jantzen middles for the periplectic Lie superalgebra", International Mathematics Research Notices, 2023 (7) (2023), 5660-5684. Journal Link.
[13]. (with V. Mazorchuk) “Some homological properties of category O for Lie superalgebras”, Journal of the Australian Mathematical Society, 114 (2023) , no. 1 , 50 - 77. Journal Link.
[14]. (with S.-J. Cheng, Li Luo) "Blocks and characters of D(2|1;ζ)-modules of non-integral weights", Transformation Groups 27, 1223–1250 (2022). Journal Link .
[15]. “Whittaker modules for classical Lie superalgebras", Communications in Mathematical Physics, 388, 351–383 (2021). Journal Link.
[16]. (with S.-J. Cheng, Li Luo) "Blocks and characters of G(3)-modules of non-integral weights", Journal of Algebra, 588 (2021), 574-616. Journal Link.
[17]. (with S.-J. Cheng, K. Coulembier) "Tilting modules for classical Lie superalgebras", Journal of the London Mathematical Society, (2) 103 (2021), 870–900. Journal Link.
[18]. (with V. Mazorchuk) “Simple supermodules over Lie superalgebras”, Transactions of the American Mathematical Society, 374 (2021), 899-921. Journal Link.
[19]. (with K. Coulembier, V. Mazorchuk) "Translated simple modules for Lie algebra and simple supermodules for Lie superalgebras", Mathematische Zeitschrift (2021) 297, 255–281. Journal Link.
[20]. (with K. Coulembier) "The primitive spectrum and category O for the periplectic Lie superalgebra", Canadian Journal of Mathematics, 72 (2020), 625–655. Journal Link.
[21]. (with N. Lam) "Projective modules in the parabolic category over classical Lie algebras of infinite rank", Journal of Pure and Applied Algebra, 224 (2020) ,125-148. Journal Link.
[22]. (with Y.-N. Peng) "Affine periplectic Brauer algebras", Journal of Algebra, 501 (2018), 345-372. Journal Link.
[23]. (with S.-J. Cheng) "Quantum group of type A and representations of queer Lie superalgebra", Journal of Algebra, 473 (2017): 1-28. Journal Link.
[24]. "Reduction method for representations of queer Lie superalgebras", Journal of Mathematical Physics, 57.5 (2016): 051703.
[25]. "Finite-dimensional representations of periplectic Lie superalgebras", Journal of Algebra, 443 (2015), 99-125.
[26]. (with M. Tamer Koşan, T.-K. Lee) "Decompositions of quotient rings and m-power commuting maps", Communications in Algebra, 41.5(2013), 1865-1871.